# SDR AMW070326046

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,382 hours, 33,651 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 10164001111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE 101-640011-11 AT CSS 69.184 AT APPROX 10.5 PERCENT CRACKED APPROX .5-1 INCH RADIATING OUT FROM THE FASTENER ON EACH END TO THE EDGE OF ANGLE.  ANGLE 101-640011-3 HAS ONE HOLE ELONGATED.  REPAIRED IAW REPAIR DWG 1900D13302 REV 1R.
